1. hamide azarmi , Mohammad Janfada , Rajab Ali Kamyabi Gol , Frame of translates and FMRA on $L^2 (R,C^N)$ as a Hilbert M_N(C)-module , International Journal of Wavelets, Multiresolution and Information Processing , Volume ( 15 ) , 2017-5, Pages 1-26
  2. Masood Mosallanezhad , Mohammad Janfada , On Mixed C-Semigroups of Operators on Banach Spaces Masoud Mosallanezhada , Filomat , Volume ( 30 ) , 2016-12, Pages 2673-2682
  3. hamide azarmi , Rajab Ali Kamyabi Gol , Mohammad Janfada , Pseudoframe multiresolution structure on locally compact abelian groups , Wavelets and Linear Algebra , Volume ( 3 ) , 2016-12, Pages 43-54
  4. Masood Mosallanezhad , Mohammad Janfada , Iteration regularized semigroups of set-valued functions , Journal of Applied Analysis , Volume ( 2016 ) , 2016-11, Pages 1-1
  5. Bahram Dastourian , Mohammad Janfada , frames for operators on Hilbert modules-* , Wavelets and Linear Algebra , Volume ( 3 ) , 2016-6, Pages 27-43
  6. Bahram Dastourian , Mohammad Janfada , Frames for operators in Banach spaces via semi-inner products , International Journal of Wavelets, Multiresolution and Information Processing , Volume ( 14 ) , 2016-4, Pages 1-17
  7. Assadollah Niknam , saeedeh shamsi gamchi , Mohammad Janfada , Some results on TVS-cone normed spaces and algebraic cone metric spaces , Iranian Journal of Mathematical Sciences and Informatics , Volume ( 9 ) , 2014-5, Pages 68-77
  8. Mohammad Janfada , Tayebe Laal Shateri , Rahele Shourvarzi , On a functional equation originating from a mixed additive and cubic equation and its stability , Hacettepe Journal of Mathematics and Statistics , Volume ( 43 ) , 2014-1, Pages 1-19
  9. Mohammad Janfada , Abolfazl Nezhadali Baghan , Fuzzy 2-Normed Spaces and Its Fuzzy I-Topology , Annals of Fuzzy Mathematics and Informatics , Volume ( 7 ) , 2014-1, Pages 77-87
  10. Mohammad Janfada , Ghadir Sadeghi , Stability of The Volterra integrodifferential equation , Folia Mathematica , Volume ( 18 ) , 2013-11, Pages 11-20
  11. Mohammad Janfada , A. R. Janfada , Z. Mollaee , Probabilistic G-Metric space and some fixed point results , Journal Nonlinear Analysis and Application , Volume ( 2013 ) , 2013-1, Pages 1-10
  12. Mohammad Janfada , On solutions and stability of a generalized quadratic equation on non-Archimedean normed spaces , Journal of Applied Mathematics and Informatics , Volume ( 30 ) , 2012-6, Pages 829-845
  13. Mohammad Janfada , Rahele Shourvazi , On Solutions of A Generalized Quadratic Functional Equation of Pexider Type , Hacettepe Journal of Mathematics and Statistics , Volume ( 41 ) , 2012-3, Pages 265-270
  14. Mohammad Janfada , Abolfazl Nezhadali Baghan , On Felbin-Type Fuzzy 2-Normed Spaces and Its Fuzzy I-Topologies , Fuzzy Systems and Mathematics , Volume ( 26 ) , 2012-2, Pages 1-12
  15. Mohammad Janfada , Hamid Baghani , omid baghani , ON FELBIN’S-TYPE FUZZY NORMED LINEAR SPACES AND FUZZY BOUNDED OPERATORS , Iranian Journal of Fuzzy Systems , Volume ( 8 ) , 2011-9, Pages 117-130
  16. Ghadir Sadeghi , Reza Saadati , Mohammad Janfada , M. Rassias , STABILITY OF EULER-LAGRANGE QUADRATIC FUNCTIONAL EQUATIONS IN NON-ARCHIMEDEAN NORMED SPACES , Hacettepe Journal of Mathematics and Statistics , Volume ( 40 ) , 2011-6, Pages 571-579
  17. Mohammad Janfada , Rahele Shourvazi , Solutions and the Generalized Hyers-Ulam-Rassias Stability of a Generalized Quadratic-Additive Functional Equation , Abstract and Applied Analysis , Volume ( 2011 ) , 2011-4, Pages 1-19
  18. Mohammad Janfada , Ghadir Sadeghi , GENERALIZED HYERES-ULAM STABILITY OF A QUADRATIC FUNCTIONAL EQUATION WITH INVOLUTION IN QUASI--NORMED SPACES , Journal of Applied Mathematics and Informatics , Volume ( 29 ) , 2011-4, Pages 1421-1433
  19. Mohammad Janfada , On Regularized Quasi-Semigroups and Evolution Equations , Abstract and Applied Analysis , Volume ( 2010 ) , 2010-4, Pages 1-13
  20. Mohammad Janfada , Rahele Shourvarzi , On Solution and Hyeres–Ulam–Rasstas Stability of a Generalized Quadratic Equation , International Journal of Nonlinear Science , Volume ( 10 ) , 2010-4, Pages 231-237
  21. Mohammad Janfada , Rahele Shourvarzi , On solutions and Hyeres--Ulam--Rassias stability of a generalized quadratic equation , International Journal of Nonlinear Science , Volume ( 10 ) , 2010-3, Pages 231-237
  22. Mohammad Janfada , On Two-Parameter Regularized Semigroups and the Cauchy Problem , Abstract and Applied Analysis , Volume ( 2009 ) , 2009-7, Pages 1-15
  23. Rajab Ali Kamyabi Gol , Mohammad Janfada , banach algebras related to the elements of the unit ball of a banach Aljebra , Taiwanese Journal of Mathematics , Volume ( 12 ) , 2008-12, Pages 1769-1779
  24. Sohrab Effati , Mohammad Janfada , M. Esmaeili , Solving the optimal control problem of the parabolic PDEs in exploitation of oil , Journal of Mathematical Analysis and Applications , Volume ( 340 ) , 2008-4, Pages 606-620
  25. Sohrab Effati , Mohammad Janfada , M. Esmaeili , H. Roohparvar , Solving of optimal control problem of parabolic PDEs in exploitation of oil by iterative dynamic programming , Applied Mathematics and Computation , Volume ( 181 ) , 2006-5, Pages 1505-1512
  26. Mahnaz Khanehgir , Mohammad Janfada , Assadollah Niknam , Inhomogeneous two-parameter abstract Cauchty problem , Bulletin of the Iranian Mathematical Society , Volume ( 31 ) , 2005-8, Pages 71-81
  27. Mohammad Janfada , Assadollah Niknam , On Two-parameter Dynamical Systems and Applications , Journal of Sciences, Islamic Republic of Iran , Volume ( 15 ) , 2004-11, Pages 163-169
  28. Mohammad Janfada , Assadollah Niknam , ON THE n-PARAMETER ABSTRACT CAUCHY PROBLEM , Bulletin of the Australian Mathematical Society , Volume ( 69 ) , 2004-11, Pages 383-384